# SDR E81R2011122232191

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N493TM
- Make and model: Beech 400A
- Aircraft serial: RK582
- Aircraft time: 1,786 hours, 1,382 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Card
- Condition: Failed
- Location: Flt Controller
- Component: Controller, Collins, FCC4007
- Component part number: 8221019313
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ACFT STARTED "PORPOISING" +/- 300 FT AT 800 FPM WHILE IN CRUISE FLIGHT AT FL400.  COPILOT'S SIDE DISPLAY SIMULTANEOUSLY DISPLAYED "PITCH TRIM FAIL" INDICATION.  ACFT DIVERTED.  FOUND ELEVATOR CABLES AND ELEVATOR SERVO BRIDLE CABLE TENSIONS BELOW SERVICE LIMITS AND READJUSTED.  CHECKED AVIONICS FAULT LOG AND NOTED PITCH TRIM FAIL INDICATED ON NR 2 FCC-4007 FLIGHT CONTROL COMPUTER CARD.  REPLACED NR 2 FCC-4007 CARD WITH SERVICEABLE FCC-4007 CARD. NO FAULTS INDICATED DURING POST-MX CHECKS.  RECOMMEND AIRFRAME MFG INVESTIGATED WHETHER CABLE TENSION CHECKS NEED TO BE PERFORMED MORE FREQUENTLY OR SERVICE LIMITS ADJUSTED.  RECOMMEND MFG INVESTIGATED FAILED FCC-4007 CARD FAIL MODE, APPEARS TO BE POSSIBLY COLD-SOAK RELATED.
